# SDR SWAA2020041429966

- Difficulty date: March 7, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR BEAM STA 344 WL 208 LBL 9 UPPER SURFACE CORRODED. / REMOVED CORROSION AT FWD PASSENGER CABIN FLOOR BEAM STA 344 WL 208 LBL 9 UPPER SURFACE I/A/W SRM 51-10-02-0G-0; VERIFIED MATERIAL LOSS; ORIG .175 REMAING .132 LOSS OF .043 OUT OF LIMITS I/A/W SRM 53-10-51-1A-1; INSTALLED PERFORMED REPAIR #9 OF I/A/W SRM 53-10-51-2R-9 P/N 141A5505-19
